Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
The isoperimetric problem in the plane with the sum of two Gaussian densities

John Berry, Matthew Dannenberg, Jason Liang and Yingyi Zeng

Vol. 11 (2018), No. 4, 549–567

We consider the isoperimetric problem for the sum of two Gaussian densities in the line and the plane. We prove that the double Gaussian isoperimetric regions in the line are rays and that if the double Gaussian isoperimetric regions in the plane are half-spaces, then they must be bounded by vertical lines.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

isoperimetric, Gaussian
Mathematical Subject Classification 2010
Primary: 49Q10, 53A10
Received: 1 August 2016
Accepted: 21 August 2016
Published: 15 January 2018

Communicated by Gaven Martin
John Berry
Department of Mathematics and Statistics
Williams College
Williamstown, MA
United States
Matthew Dannenberg
Department of Mathematics
Harvey Mudd College
Claremont, CA
United States
Jason Liang
Department of Mathematics
University of Chicago
Chicago, IL
United States
Yingyi Zeng
Department of Mathematics and Computer Science
St. Mary’s College of Maryland
St. Mary’s City, MD
United States